Go to:
Logótipo
Comuta visibilidade da coluna esquerda
Você está em: Start > Publications > View > Why Some Elementary Functions Are Not Rational
Publication

Why Some Elementary Functions Are Not Rational

Title
Why Some Elementary Functions Are Not Rational
Type
Article in International Scientific Journal
Year
2004
Authors
Chaves, G
(Author)
Other
The person does not belong to the institution. The person does not belong to the institution. The person does not belong to the institution. Without AUTHENTICUS Without ORCID
Journal
Title: Mathematics MagazineImported from Authenticus Search for Journal Publications
Vol. 77
Final page: 225
ISSN: 0025-570X
Other information
Authenticus ID: P-00P-RZY
Language: English
Type (Professor's evaluation): Scientific
Documents
We could not find any documents associated to the publication.
Recommend this page Top
Copyright 1996-2022 © Reitoria da Universidade do Porto  I Terms and Conditions  I Acessibility  I Index A-Z  I Guest Book
Page created on: 2022-07-03 08:51:40 | Reports Portal